I've been given antidepressants by my doc, but after talking with my DH I am thinking of seeing how I get on for the next week or so before I take them. I am just concerned about side affects as my partner is already on methotrexate and we are ttc. Also I've been told by my doc if I start taking them it will take a while to come off them. I have been diagnosed with post-natal depression which felt like another kick in the teeth seeing as for me there is no natal as my boy is gone. Just after New Year I honestly didn't think I could make it through January especially around my due date and took steps and made plans not to be.
I am just so thankful that through all this I have had this forum to come and vent my hurt and woes to. There have been so many kind strangers who in their time of sadness have taken time to offer words of advice and support and I can't say enough how grateful I am for that. For anyone that's in a dark space right now (and I cannot say that I am out of it yet, but I'm trying to get there) there are people here who understand. Be honest with how you are feeling and don't bottle things up inside. I am just putting one foot in front of the other and taking one day at a time, everything is still very numb to me, but I just wanted to say thank you to all those wonderful, beautiful women and hope that everyone at some point gets some solace and happiness. xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.